Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications

Publications for Hamid Ahmadinezhad

From (year): To (year):

Download all publications as Word document

Journal Articles

Ahmadinezhad, H and Okada, T (2018) Stable rationality of higher dimensional conic bundles, Épijournal de Géométrie Algébrique, ISSN: 2491-6765.

Ahmadinezhad, H and Zucconi, F (2017) Circle of Sarkisov Links on a Fano 3-fold, Proceedings of the Edinburgh Mathematical Society, 60(1), pp.1-16, ISSN: 0013-0915. DOI: 10.1017/S0013091516000122.

Ahmadinezhad, H (2017) On pliability of del Pezzo fibrations and Cox rings, Journal fur die Reine und Angewandte Mathematik, 2017(723), pp.101-125, ISSN: 0075-4102. DOI: 10.1515/crelle-2014-0095.

Richter, W-D, Strelec, L, Ahmadinezhad, H, Stehlik, M (2017) Geometric aspects of robust testing for normality and sphericity, Stochastic Analysis and Applications, 35(3), pp.511-532, ISSN: 1532-9356. DOI: 10.1080/07362994.2016.1273785.

Ahmadinezhad, H and Okada, T (2017) Birationally rigid Pfaffian Fano 3-folds, Algebraic Geometry, 5(2), DOI: 10.14231/AG-2018-006.

Ahmadinezhad, H, Cheltsov, I, Schicho, J (2017) On a conjecture of Tian, Mathematische Zeitschrift, ISSN: 0025-5874. DOI: 10.1007/s00209-017-1886-z.

AHMADINEZHAD, H (2016) ON CONJUGACY CLASSES OF THE KLEIN SIMPLE GROUP IN CREMONA GROUP, Glasgow Mathematical Journal, pp.1-6, ISSN: 0017-0895. DOI: 10.1017/S0017089516000239.

Ahmadinezhad, H and Kaloghiros, AS (2016) Non-rigid quartic 3-folds, Compositio Mathematica, 152(5), pp.955-983, ISSN: 0010-437X. DOI: 10.1112/S0010437X15007769.

Ahmadinezhad, H and Zucconi, F (2016) Mori dream spaces and birational rigidity of Fano 3-folds, Advances in Mathematics, 292, pp.410-445, ISSN: 0001-8708. DOI: 10.1016/j.aim.2016.01.008.

Ahmadinezhad, H, Li, Z, Schicho, J (2015) An algebraic study of linkages with helical joints, Journal of Pure and Applied Algebra, 219(6), pp.2245-2259, ISSN: 0022-4049. DOI: 10.1016/j.jpaa.2014.07.034.

Ahmadinezhad, H (2012) On del Pezzo fibrations that are not birationally rigid, Journal of the London Mathematical Society, 86(1), pp.36-62, ISSN: 0024-6107. DOI: 10.1112/jlms/jdr079.


Ahmadinezhad, H (2014) Singular del Pezzo Fibrations and Birational Rigidity. In , pp.3-15, ISBN: 9783319056807. DOI: 10.1007/978-3-319-05681-4_1.

Getting in touch

Research Office
Loughborough University
LE11 3TU
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
LE11 3TU
+44 (0)1509 223993